# SDR UALA2012081604536

- Difficulty date: August 14, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,737 hours, 13,256 cycles
- Engine: Pwa PW4060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND CTR INSTRUMENT PANEL FLOOD LIGHTS WILL NOT LIGHT OR DIM WITH CONT KNOB.  LIGHTS DO NOT ILLUMINATE BRIGHT WITH OVERHEAD SWITCH ON FRM 33-11-08-00.  CAPTAIN`S FLOURESCENT LIGHT PANEL AFT BULB RIGHT RECEPTACLE PLASTIC HOUSING MISSING BARE PRONGS INOPERATIVE.  RELAMPED CAPTAIN`S PANEL.
